View Full Version : Serious Rogaine shed has lasted months

02-24-2015, 05:56 AM
I've been using Rogaine for nearly 8 months now. When I first started using it the shed wasn't too bad and it started to slow down. I experienced some definite growth using 5% rogaine foam twice a day, however about 2 or 3 months ago I started going through a serious shed and while not too noticeable up top I see a lot of hair on my hand after applying rogaine.

My hair loss wasn't too bad starting out and I was hoping I could mask what I did lose for a couple of years without using fin. I'd use rogaine twice a day and ketacoluzal 2% twice a week.

Now that I see evidence of a shed on my hand I'm concerned the effect is wearing off or worse, that rogaine is speeding it up. I went so far as taking 2 weeks off rogaine before starting back up in hopes for a change but the shed is still going strong.

Below are pictures of what my hand looks like after a typical application of rogaine. This happens both times in the day and if it keeps up I'll run out of hair. I usually apply rogaine all around the top of my head, with a lot of focus on the crown area and some on my temples.

Should I stop or keep going?

02-25-2015, 05:04 AM
Bump, could really use some advice from anyone who has gone through a similar thing

02-25-2015, 06:18 AM
this can be ur progression.

02-25-2015, 10:58 PM
Shedding on minoxidil is supposed to be a good sign that it is working. The hairs you are shedding should come back thicker and stronger.

02-26-2015, 03:53 AM
Wouldn't really worry about it, could be progression indeed.

Using minox without using fin isn't really a solid idea by the way. Start fin asap